Facebook Pixel
EmpowHER Guest

i had a complete hysterectomy in Decedmber. I feel irritable and my breasts hurt. I am taking 1 mg of estriadial daily. Do you think this could be to much or to little?

By Anonymous July 12, 2011 - 10:44am
Rate This

Add a Comment1 Comments

Hi Anon,

Thanks for your question. Estradiol comes in tablet and patch form. In the tablet form, the dosages are: 0.5mg, 1mg, 2mg. There is no indication that your dosage would be too high or too low. If you feel like your symptoms are not improving with 1mg, depending on how long you've been on 1mg, your doctor may choose to give you a higher dosage. Breast Pain is one of the more common side effects of Estradiol. Here is a list of all the common side effects:

mild nausea, vomiting, bloating, stomach cramps;
breast pain, tenderness, or swelling;
freckles or darkening of facial skin;
loss of scalp hair;
vaginal itching or discharge; or
changes in your menstrual periods, break-through bleeding.

Hope this helps,


July 12, 2011 - 11:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.